# SDR TWAA9782004

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933L
- Make and model: Doug DC-9-41
- Aircraft serial: 47617
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RDU - FLT 550 - DURING TAKEOFF, NR 3 TIRE BLEW OUT.  REMOVED AND REPLACED NR 3 AND NR 4 MAIN WHEELS, MFG P/N A9560892, MANUFACTURED BY AIRCRAFT BRAKING SYSTEMS, AND DOWNLOCK SENSOR, MFG P/N H14-6, MANUFACTURED BY EATON CORP. OPS CHECK NORMAL.  OP-15 - 12-8-96 - STL.  (X)
